Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe upper abdominal pain. EGD shows hernia, gave medication for constipation. Relief from pain?

My family suffers from severe upper abdominal pain.. It s never been diagnosed .. I ve had this problem over four years . The pain feel exactly like gallstones.ive had 4 EGD s they show only a hernia the GI doctor put me on a medicine thats for constipation & said its going to work I ve been in the hospital 9 times since September because the pain is SO bad I ve been checked for diabetes, h-pylori , diverticulitis & had my pancreas PLEASE HELP
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
If you are suspecting gall stones,you should go for an Ultrasound abdomen.
If they have diagnosed Hiatus hernia,it may also cause pain.
Please take Rabeprazole with Domperidone and antispasmodic Dicyclomine.
Get an Ultrasound abdomen and come back.
I will clarify further
Wish you good health
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor